# SDR JYER951221

- Difficulty date: December 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1048Y
- Make and model: Skrsky S61A
- Aircraft serial: 61161
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Ring Gear Tooth
- Part number: S6135220173
- Condition: Broke
- Location: Main Gearbox
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOTS OBSERVED CHIP LIGHT.  LANDED IMMEDIATELY.  CHIPS BEYOND LIMITS FOUND ON CHIP PLUG.  LOWER HALF OF RING GEAR TOOTH BROKE OFF.  CRACK APPEARS TO HAVE INITIATED AT HARD LINE ON TOOTH.  MISSING 1.4 INCHES OF TOOTH WAS BROKEN IN ABOUT 20 PIECES.  COMPONENT NR S6135-20600-039.  (X)
